Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 793801, 19 pages
Research Article

Random -Policy Geo/G/1 Queue with Startup and Closedown Times

Department of Accounting Information, National Taichung University of Science and Technology, Taichung 404, Taiwan

Received 23 July 2012; Revised 6 October 2012; Accepted 7 October 2012

Academic Editor: Han H. Choi

Copyright © 2012 Tsung-Yin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tsung-Yin Wang, “Random -Policy Geo/G/1 Queue with Startup and Closedown Times,” Journal of Applied Mathematics, vol. 2012, Article ID 793801, 19 pages, 2012. doi:10.1155/2012/793801